# SDR UALA2012120306928

- Difficulty date: December 2, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 72,059 hours, 21,269 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT R-1 DOOR CUTOUT LOWER EDGE HAS 6 EACH MIS-DRILLED HOLES.  INTERIM REPAIR INSTALLED STA 320-370 BETWEEN S-15R AND S-18R PER ECRA 5330-04377.
